Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    3
  • views
    1058

Just Started Accutane Week 1

smaried28

412 views

I started Accutane 2-26-2014 (yesterday as I am writing this) I do not have sever cystic acne.. but I have very very persistent acne on my face chest and back since I was 16, and I am 22 and it has rapidly gotten worse over the last year... I have done all the topical creams, birth controls and regimens. proactive seemed to work a little, until I stopped using it, a 30 day supply cost me around $60... I am a young mom, can't afford to keep that up. I have insurance so I finally went to the dermatologist a month ago, she suggested Accutane right away.

I was very nervous to start the Accutane after doing my research, just based on the rare side effects (esophagus damage, digestive issues etc. all long term or permanent.) I will deal with the dryness of Accutane, BUT, I have read a lot of success stories and I am sick of being covered in acne, doesn't make me feel womanly or pretty at all..

so yes, I am taking my chances. My derm. also prescribed an antibiotic to take for the first month, Cefdinir.

On my first day of Accutane I did notice that when I got very hot/exhausted my face got very very red and felt and looked as if I was sunburnt. But by the morning it was gone.

I am not sure when to see things clear up, I assume it has to get into my system over the next couple months.

I am going to keep up with my progress here over the next 5 months.

anyone with any comments on side effects or progress please let me know!

thanks!



2 Comments


Hey there! I am on day 6 of accutane so I just started as well. Nothing much happening yet except for slightly less oily and one VERY VERY bad headache on day two! I have upped my fluid intake and it hasn't happened since. I am kinda nervous for the treatment though. I'm just praying that I made the right decision. I will be praying for you and watching you post! Good luck!!---------Victoria

Share this comment


Link to comment

Hi Victoria! Yes I have been loading up on the water!! Glad to know im not the only one whos nervous. I have talked to 2 people that have done and I know 4 other people that they said have done it and all was good with all of them. they all said joint pain was the worst of their side effects so I think guzzling the water and stretching should help. keep me updated!!

Hey there! I am on day 6 of accutane so I just started as well. Nothing much happening yet except for slightly less oily and one VERY VERY bad headache on day two! I have upped my fluid intake and it hasn't happened since. I am kinda nervous for the treatment though. I'm just praying that I made the right decision. I will be praying for you and watching you post! Good luck!!---------Victoria

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×